The Girl Refused To Treat Eczema With Steroids And Was Bedridden For A Month

The Girl Refused To Treat Eczema With Steroids And Was Bedridden For A Month
The Girl Refused To Treat Eczema With Steroids And Was Bedridden For A Month

Video: The Girl Refused To Treat Eczema With Steroids And Was Bedridden For A Month

Отличия серверных жестких дисков от десктопных
Video: Topical Steroid Withdrawal | 7 month Update | Eczema Awareness 2023, February
Anonim
Image
Image

Lucy McDermott, a 27-year-old dance teacher from Australia, looked like a fire victim after deciding to stop hormonal treatments.

According to the online edition of The Sun, Lucy suffered from a mild form of eczema as a child, and this did not bother her, but by the age of 18, the disease worsened, so the doctor prescribed her a steroid cream. The remedy helped to calm the skin, but only for a short time, and then there was a relapse. The specialist was forced to prescribe a stronger ointment for her, and in 2011 she had to switch to oral steroids altogether, which helped to clear the skin completely.

However, the medicinal effects of the drugs lasted only as long as Lucy was taking them. As soon as she finished the course, all the symptoms returned and the skin condition became even worse than ever before: huge red, itchy and scaly patches spread all over the face and body. She was so bad that in 2018 and 2019 the girl was even hospitalized, but each time the whole treatment consisted only in increasing the dose of steroids, both local and for oral administration. Unfortunately, the Australian woman did not think about the potential risks associated with the constant use of such funds.

The blogger tried on jeans of the same size from different brands and was stunned by the results

A young double of Emma Watson was found on the Web - even the girl's mother does not always distinguish her from the actress

In 2020, Lucy found people on social media who faced a similar problem every time she stopped using drugs. Dermatologists have even diagnosed him with a local steroid withdrawal syndrome, which causes burning, tingling, bright red skin - this is a characteristic side effect that manifests itself in everyone who is treated with this group of drugs for a long time. Lucy realized that she should give them up once and for all. To cope, in June 2020, she joined an online support group. According to her, the first month of abstinence was just terrible. The girl led him bedridden, and her skin oozed, cracked and looked burned. In addition, she experienced terrible fatigue and constant itching. The recovery process was very slow, which affected the psyche of the Australian: she became extremely shy and preferred not to leave the house for fear of being stared at. Her family was very supportive all the way to recovery, now she already feels better, as the skin on her face has finally healed.

Photo: facebook Lucy McDermott

Popular by topic